# SDR FDEA201905020985

- Difficulty date: May 2, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N108FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44378
- Aircraft time: 9,055 hours, 3,509 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PDIS  108     27-80  4817     02MAY19  CAN  OPEN  U  LOGPAGES:3117514  AFTER SELECING FLAPS 25 FOR APPROACH. RECEIVED EICAS LEADING EDGE SLAT DISAGREE WITH LENDING EDGE DISAGREE LIGHT ON FWD PANEL PERFORMED CHECK LIST ANG LANDED WITH FLAP 20 AS DIRECTED. THIS FLIGHT EXPERIENCED A LEADING EDGE SLAT DISAGREE ON APPROACH. THEY DID A GO AROUND, DECLARED AN EMERGENCY, AND LANDED ON THEIR 2ND ATTEMPT. FUEL WAS NOT DUMPED.  FACT 03MAY19 08:55 CAN REFER TSI 27-80/4819. FOR PRECAUTION, R/R'ED THE FSEU PER MM 27-51-01-4, R/R'ED SLAT HYDRAULIC PRESSURE SWITCH AND CHECKED NO LEAKAGE PER MM27-51-48-2, R/R'ED LE SLATS SOV CTL RELAY K227 PER ESPM. PERFORMED FSEU BITE TEST OK PER MM27-51-00-5. PERFORMED PSEU BITE TEST OK PER FIM32-09FIG104. PERFORMED TEST OF THE LEADING EDGE (LE) SLAT SYSTEM PER MM27-81-00-5, TEST SATIS. NOTE: NO REPEAT FOR 3 FLIGHT LEGS.
